# SDR SWIA200414279

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 22,902 hours, 20,799 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01323
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,902 hours, 5,386 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, SPOILERON CAUTION MESSAGE.  INSTALLED SERVICEABLE SECU IN NR 1 POSITION.  OPERATIONAL CHECK GOOD IAW 27-60-00.
